sexologist-icon

Delayed period this month

I started taking Doxy 1 as a part of acne treatment from may 2016. period delayed by 5 days in may, 3 days in june and now gain july delayed 5 days. Can this delay be due to the medicine? Please suggest what should I do. I have never experienced irregular periods before this
views-icons 138 Views Bookmark this Answer
Bookmark
v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Aparnaa Panda
Gynecologist 19 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Ur delayed cycles and acne are possibly because of pco. Need to do hormone profile. Meet a gynaecologist.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Navpreet Buttar
Gynecologist 15 yrs exp Chandigarh
Hi .if your having acne , weight gain and irregular periods , this may be a sign of PCOD. You must consult a gynaecologist for an ultrasound and counselling.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Disha Sridhar
Gynecologist/Obstetrician 13 yrs exp Bangalore
Its not normal to have acne and irregular periods. If you really want to know the root cause of your problem and heal, please read my blogs on www.truhealing.com or practo health feeds. Hope that helps...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO